# SDR SWIA201130478

- Difficulty date: September 14, 2011
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 33,789 hours, 30,749 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 349 FLOORBEAM RIGHT OUTBOARD SIDE HAS CORROSION ON UPPER FLANGE.  (C-CHECK)  REPAIRED IAW CRJ200 SRM.
